# SDR AALA980196

- Difficulty date: January 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N572AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49458
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer
- Part number: 21D101
- Condition: Dirty
- Location: Acm Bay
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DFW - FLT 1887 - DURING TAKEOFF, STRONG SMELL AND HAZE IN CABIN AND COCKPIT.  DISSIPATED IN CLIMB.  REMOVED AND REPLACED WATER SEPARATOR BAGS.  ACCOMPLISHED PACK BURN.  NO ODORS NOTED.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
